On the asymptotic standard errors of residual autocorrelations in nonlinear time series modelling

Research output: Contribution to journalArticles

33 Citations (Scopus)

Abstract

The asymptotic distribution of residual autocorrelations for some very general nonlinear time series models is derived. This includes the important class of threshold models. Consequently more accurate standard errors for residual autocorrelations can be obtained facilitating model diagnostic checkings in many situations. A small simulation result applying the methodology to threshold models is reported. Copyright © 1992 Oxford University Press on behalf of Biometrika Trust.
Original languageEnglish
Pages (from-to)435-437
JournalBiometrika
Volume79
Issue number2
DOIs
Publication statusPublished - Jun 1992

Citation

Li, W. K. (1992). On the asymptotic standard errors of residual autocorrelations in nonlinear time series modelling. Biometrika, 79(2), 435-437. doi: 10.1093/biomet/79.2.435

Keywords

  • Asymptotic distribution
  • Nonlinear model
  • Residual autocorrelations
  • Standard errors
  • Threshold models

Fingerprint Dive into the research topics of 'On the asymptotic standard errors of residual autocorrelations in nonlinear time series modelling'. Together they form a unique fingerprint.